Global time in general relativity
Doklady Akademii Nauk, Tome 272 (1983) no. 1, pp. 44-48
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_272_1_a10,
author = {L. I. Sedov},
title = {Global time in general relativity},
journal = {Doklady Akademii Nauk},
pages = {44--48},
year = {1983},
volume = {272},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_272_1_a10/}
}
L. I. Sedov. Global time in general relativity. Doklady Akademii Nauk, Tome 272 (1983) no. 1, pp. 44-48. http://geodesic.mathdoc.fr/item/DAN_1983_272_1_a10/